5 doctors weighed in:

Can you get thrush from advair diskus (salmeterol and fluticasone) use?

5 doctors weighed in
Dr. Daniel Quon
Surgery - Oral & Maxillofacial
3 doctors agree

In brief: Yes

Thrush is a possible with Advair Diskus (salmeterol and fluticasone) use.

In brief: Yes

Thrush is a possible with Advair Diskus (salmeterol and fluticasone) use.
Dr. Daniel Quon
Dr. Daniel Quon
Thank
Dr. Gerry Tolbert
Family Medicine

In brief: More Susceptible

Using inhalers doesn't give you thrush, but the inhaled steroids and powders can make it more likely that the yeast that causes thrush will over-grow causing an infection.
That's why it's best to rinse your mouth out after using your inhaler, no matter what medicine it contains.

In brief: More Susceptible

Using inhalers doesn't give you thrush, but the inhaled steroids and powders can make it more likely that the yeast that causes thrush will over-grow causing an infection.
That's why it's best to rinse your mouth out after using your inhaler, no matter what medicine it contains.
Dr. Gerry Tolbert
Dr. Gerry Tolbert
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors